# SDR VNAA 202105169997

- Difficulty date: May 16, 2021
- Submitted: May 16, 2021
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 42,344 hours, 31,337 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Angle
- Part number: SH670391891
- Condition: Corroded
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE AFT FUSELAGE FAIRING SUPPORT ANGLE AT FS 939 TO BE CORRODED AT THE CENTERLINE.  INSTALLED NEW SERVICEABLE SUPPORT ANGLE IAW CRJ 700 SRM 51-42-06-001-001-A01.
